# SDR DHL2008754001

- Difficulty date: March 12, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 652163254
- Part serial: BN61
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING THE EXTERIOR OF THE AIRCRAFT, FOUND THE RIGHT INBOARD TRAILING EDGE MID FLAP WEDGE DELAMINATED AT THE INBOARD END.  ABOUT 20 INCHES FROM THE INBOARD END HAS A DELAMINATION APPROX 6 INCHES LONG SPANWISE AND THE WIDTH OF THE WEDGE.  PART REPAIRED UTILIZING BOEING STRUCTURAL REPAIR MANUAL 51-40-20.  ALUMINUM HONEYCOMB REPAIR, 51-50-2 MATERIAL IDENTIFICATION, AND 51-40-21.  MATERIAL USED 7075-T6  .016" PO NR 9005802.  THIS IS A MAJOR REPAIR AND PERMANENT REPAIR.
